Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 3, NWS Topeka, KS

April 5, 2010Marshall County, Washington County, Kansas

NWS Topeka, KS issued this tornado warning at Apr 5, 2010, 9:18 PM CDT for Marshall County, Washington County, Kansas. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2010, 9:18 PM CDT (02:18 UTC)
Expired
Apr 5, 2010, 9:45 PM CDT
In force
27 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Marshall County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 111 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 9:25 PM CDTHAIL 1Bremen, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 7:39 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1771 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
1.3
Supercell composite
15.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WFUS53 KTOP 060218
TORTOP
KSC117-201-060245-
/O.NEW.KTOP.TO.W.0003.100406T0218Z-100406T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
918 PM CDT MON APR 5 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
  NORTHWESTERN MARSHALL COUNTY IN NORTHEAST KANSAS...

* UNTIL 945 PM CDT

* AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS TORNADO
  WAS LOCATED NEAR HANOVER...OR 9 MILES NORTHEAST OF WASHINGTON...
  MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BREMEN...
  MARYSVILLE...

THIS REPLACES THE PREVIOUS TORNADO WARNING FOR NORTHEAST WASHINGTON 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 4000 9661 3980 9662 3980 9696 4000 9689
TIME...MOT...LOC 0217Z 246DEG 33KT 3988 9689

$$

KONOP
2 follow-up statements
488 
WWUS53 KTOP 060230
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
930 PM CDT MON APR 5 2010

KSC201-060240-
/O.CAN.KTOP.TO.W.0003.000000T0000Z-100406T0245Z/
WASHINGTON-
930 PM CDT MON APR 5 2010

...THE TORNADO WARNING FOR NORTHEASTERN WASHINGTON COUNTY HAS BEEN
CANCELLED...

THE STORM HAD MOVED OUT OF THE COUNTY. A TORNADO WATCH REMAINS IN 
EFFECT.

LAT...LON 4000 9661 3980 9662 3980 9680 4000 9680
      4000 9663
TIME...MOT...LOC 0230Z 246DEG 33KT 3993 9675
WIND...HAIL <50MPH <.50IN

$$

KSC117-060245-
/O.CON.KTOP.TO.W.0003.000000T0000Z-100406T0245Z/
MARSHALL-
930 PM CDT MON APR 5 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN MARSHALL COUNTY...

AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR BREMEN...OR 8 MILES NORTHWEST OF MARYSVILLE...
MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
AREAS NORTH AND NORTHWEST OF MARYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS...AND ALWAYS STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4000 9661 3980 9662 3980 9680 4000 9680
      4000 9663
TIME...MOT...LOC 0230Z 246DEG 33KT 3993 9675
WIND...HAIL <50MPH <.50IN

$$

KONOP
951 
WWUS53 KTOP 060241
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
941 PM CDT MON APR 5 2010

KSC117-060250-
/O.EXP.KTOP.TO.W.0003.000000T0000Z-100406T0245Z/
MARSHALL-
941 PM CDT MON APR 5 2010

...THE TORNADO WARNING FOR NORTHWESTERN MARSHALL COUNTY WILL EXPIRE
AT 945 PM CDT...

AT 940 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM WITH THE POSSIBLE TORNADO HAD WEAKENED AND NO 
LONGER APPEARED CAPABLE OF PRODUCING TORNADOES...THUS THE WARNING 
FOR NORTHWESTERN MARSHALL COUNTY HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL 
MARSHALL COUNTY FOR LARGE HAIL.

A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.

LAT...LON 4000 9661 3980 9662 3980 9680 4000 9680
      4000 9663
TIME...MOT...LOC 0240Z 246DEG 33KT 3997 9664
WIND...HAIL <50MPH <.50IN

$$

KONOP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 5, 6:52 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 5, 6:52 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
652 PM CDT MON APR 5 2010

.UPDATE...

UPDATED 00 UTC AVIATION AND FIRST PERIOD POPS.

&&

.DISCUSSION...

THE STRONG CAP SUPPRESSED ANY DEEP MOIST CONVECTION FROM DEVELOPING
ALONG THE DRYLINE WITHIN THE WARM SECTOR OF EAST CENTRAL AND
NORTHEAST KS. A WEAK COLD FRONT EXTENDED ACROSS NORTHERN KS AND WAS
LOCATED JUST SOUTH OF CNK...BUT HAS BEEN PUSHING NORTH THE LAST
SEVERAL HOURS ACROSS THE NORTH CENTRAL AND NORTHEAST COUNTIES OF
THE CWA...AND IS NOW LOCATED ACROSS EXTREME SOUTHEAST NE. THE SFC FRONT
WILL PROBABLY HOLD NEARLY STATIONARY THROUGH THE NIGHT OR MAY PUSH
JUST NORTH OF OUR NORTH CENTRAL COUNTIES LATER THIS EVENING. DEEPER
MOISTURE WILL GRADUALLY BEGIN TO ADVECT NORTHWEST ACROSS CENTRAL
AND NORTH CENTRAL KS. THERE MAY BE A CHANCE LATER TONIGHT FOR SOME
ELEVATED THUNDERSTORMS TO DEVELOP ACROSS NORTH CENTRAL KS...THOUGH
MOST OF THESE ELEVATED THUNDERSTORMS WILL RAPIDLY MOVE NORTHEAST
INTO SOUTHERN NE. THE ELEVATED THUNDERSTORMS MAY PRODUCE QUARTER
SIZE HAIL ACROSS REPUBLIC AND WASHINGTON COUNTIES LATE
TONIGHT...THOUGH THEY MAY FORM JUST NORTHWEST AND NORTH OF THE
CWA. SOUTHERLY WINDS WILL CONTINUE IN THE 20 TO 30 MPH RANGE WITH
GUSTS TO 35 MPH THROUGH THE NIGHT...ALL EXCEPT THE EXTREME
NORTHWEST COUNTIES OF THE CWA WHERE WINDS WILL REMAIN VARIABLE
THIS EVENING...THEN BECOMING SOUTH TO SOUTHWEST AT 15 TO 20 MPH
AFTER MIDNIGHT.

UPDATED FORECAST GRIDS TO REDUCE POPS THIS EVENING.

&&

.AVIATION...

SOUTHERLY WINDS WILL REMAIN IN THE 15 TO 20 KT RANGE WITH GUSTS OF
25 KTS THROUGH THE NIGHT. DEEPER MOISTURE WILL ADVECT NORTHWARD
ACROSS THE TAF SITE THIS EVENING AND VFR STRATUS SHOULD DEVELOP
AROUND 3Z TUE. THE CEILINGS OF THE STRATUS MAY DROP TO MVFR THROUGH THE
REMAINDER OF THE NIGHT AND THROUGH MOST OF THE MORNING HOURS. THE
STRATUS WILL BECOME SCATTERED IN THE AFTERNOON AS THE MIXING HEIGHT
DEEPENS. ISOLATED THUNDERSTORMS MAY DEVELOP ALONG A SFC COLD FRONT
AND DRYLINE DURING THE AFTERNOON AND EARLY EVENING HOURS OF
TUESDAY. IF BREAKS DEVELOP IN THE STRATUS...SFC HEATING MAY CAUSE
SOME STRONGER WINDS AT 910 MB TO MIX TOWARDS THE SFC AND CAUSE
SOUTHERLY TO SOUTHWESTERLY WINDS TO INCREASE TO NEAR 30 KTS WITH
GUSTS TO NEAR 40 KTS DURING THE AFTERNOON HOURS OF TUESDAY.

GARGAN

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT MON APR 5 2010/

DISCUSSION...
AT 20Z OBJECTIVE SFC ANALYSIS SHOWED THE WARM FRONT FROM AROUND
BELLEVILLE TO AROUND HOLTON. A DRYLINE STRETCHED FROM NEAR SLN TO
THE SOUTHWEST JUST WEST OF ICT. 18Z TOP RAOB SHOWS A DECENT MID
LEVEL CAP STILL PERSISTING ACROSS THE WARM SECTOR. MODIFYING THE
SOUNDINGS FOR THE EMP 20Z OB STILL INDICATED ABOUT 50 J/KG OF CIN.

THE MAIN QUESTION THIS EVENING IS WHETHER OR NOT THE CAP WILL HOLD
THROUGH THE REST OF THE AFTERNOON. THINK THAT THE WARM FRONT WILL
EFFECTIVELY BE NORTH OF THE AREA WITH ANY STORMS DEVELOPING ALONG IT
QUICKLY MOVING NORTH OUT OF THE FORECAST AREA. SO ATTENTION TURNS
TO THE DRY LINE WHERE CONVERGENCE SO FAR HAS BEEN MARGINAL GIVEN THE
VEERED SFC WINDS ACROSS THE WARM SECTOR. THE 18Z NAM AND LATEST RUC
SHOW LOW LEVEL CONVERGENCE INCREASING THROUGH 00Z OVER A RELATIVELY
SMALL AREA OF THE DRY LINE. THIS MAY BE ENOUGH TO ALLOW AN ISOLATED
STORM OR TWO TO BREAK THE CAP. IF THIS WERE THE CASE...THERE IS MORE
THAN ENOUGH INSTABILITY AND SHEAR FOR A SEVERE SUPERCELL TO DEVELOP.
HAVE HELD ONTO SOME CHANCE POPS FOR THE EVENING ACROSS NORTH CENTRAL
AND NORTHEAST KS IN CASE SOMETHING DEVELOPS. OTHERWISE ANTICIPATE
MOST OF THE CONVECTION TO REMAIN WELL NORTH OF THE AREA WITH STRONG
SOUTHERLY SFC WINDS PERSISTING THROUGH THE NIGHT. BECAUSE OF THIS
HAVE LOWS IN THE LOWER TO MID 60S.

TUESDAY CONTINUES TO BE UNCERTAIN AS WELL DUE TO THE EML ACROSS THE
WARM SECTOR. NAM AND GFS FORECAST SOUNDINGS SHOW THE ATMOSPHERE
MIXING OUT BEHIND THE TROUGH AXIS/DRYLINE WITH DRY ADIABATIC LAPSE
RATES THROUGH ABOUT 700MB. OF COURSE ALL OF THE MOISTURE IS SCOURED
OUT AND INSTABILITY IS RATHER LOW. MEANWHILE AHEAD OF THE BOUNDARY
SOUNDINGS KEEP THE BOUNDARY LAYER CAPPED. WITH NO OBVIOUS FORCING
MECHANISM THINK THAT TS DEVELOPMENT WILL AGAIN BE TIED TO DIURNAL
HEATING. THE POTENTIAL IS THERE BUT THERE IS LOW CONFIDENCE THAT
THERE WILL BE ENOUGH LIFT TO FORCE CONVECTION. SO HAVE LEFT THE
MORNING DRY WITH A CHANCE FOR THUNDERSTORMS ACROSS THE FAR EAST
WHERE LOW LEVEL MOISTURE WILL PROVIDE BETTER POTENTIAL INSTABILITY.
HAVE HIGHS IN THE UPPER 70S TO AROUND 80 EXPECTING THE BOUNDARY
LAYER MIX FAIRLY DEEPLY ONCE AGAIN. DID NOT LOOK TO CLOSELY AT
POTENTIAL FOR THE NEED OF A WIND ADVISORY TUESDAY. BUT THIS MAY NEED
TO BE CONSIDERED A LITTLE MORE BY LATER SHIFTS WITH DEEP MIXING OF
THE BOUNDARY LAYER AND A 50 KT 850 JET MOVING ACROSS DURING THE
AFTERNOON.

TUESDAY NIGHT AND WEDNESDAY SHOULD BE A TRANSITION TO COOL WEATHER
AS THE COLD FRONT MOVES THROUGH AND WRAP AROUND MOISTURE MOVES
ACROSS THE FORECAST AREA ON WEDNESDAY. EXPECT ANY THUNDERSTORMS THAT
DEVELOP WILL MOVE TO THE EAST QUICKLY IN THE NIGHT. CLOUD COVER AND
CAA IS EXPECTED TO KEEP HIGHS ON WEDNESDAY IN THE 50S.

THURSDAY THROUGH SUNDAY LOOKS DRY AS BROAD MID LEVEL RIDGING
BUILDS IN ACROSS THE SOUTHERN AND CENTRAL PLAINS. AFTER A COOL
STARTS TO THURSDAY MORNING...HAVE TEMPS STEADILY WARMING THROUGH THE
PERIOD. THE GFS AND ECMWF FORECAST ANOTHER LONG WAVE TROUGH MOVING
ACROSS THE WEST BY MONDAY. THE GFS POSITION WAS FAVORED SINCE THE
ECMWF HAS SHOWN POOR RUN TO RUN CONSISTENCY AND LOOKED TO BE TO SLOW
IN BRINGING THE TROUGH INLAND. WITH THIS IN MIND INSERTED A CHANCE
FOR PRECIP ON MONDAY WITH TEMPS SLIGHTLY COOLER THAT SUNDAY
EXPECTING MORE CLOUD COVER.

WOLTERS

AVIATION...
SURFACE WARM FRONT NEARING THE TERMINALS AT THIS TIME...PUSHING
THROUGH EARLY THIS AFTERNOON. WINDS WILL VEER TO THE SOUTH AND
BECOME GUSTY IN ITS WAKE...WITH MVFR CEILINGS LIKELY PERSISTING
THROUGH THE BULK OF THE DAY AT TOP AND FOE IN THE DEEPER
MOISTURE...BUT SCATTERING AT MHK. MHK COULD BE CLOSEST TO CONVECTIVE
THREATS...WITH WARM FRONT AND ESPECIALLY DRYLINE CLOSER...BUT
DEVELOPMENT AND COVERAGE CONFIDENCE IS TOO LOW FOR A MENTION.
INCREASING INVERSION OVERNIGHT AND CONTINUED SOUTH WIND WILL LIKELY
BRING MVFR CEILINGS BACK IN TONIGHT.

65

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Apr 5, 3:57 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
357 PM CDT MON APR 5 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-062100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
357 PM CDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM CHANCES CONTINUE FOR THE AFTERNOON AND NIGHTTIME
HOURS IN NORTH CENTRAL AND NORTHEAST KANSAS. SOME OF THE STORMS
COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY
A FEW TORNADOES THROUGH THE MID EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES RETURN TO MAINLY NORTHEAST AND EAST CENTRAL
KANSAS FOR TUESDAY AFTERNOON AND NIGHT...SOME OF WHICH COULD AGAIN
BE SEVERE.

VERY HIGH TO EXTREME RANGELAND FIRE DANGER INDICES ARE LIKELY FOR
NORTH CENTRAL KANSAS TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING IN NORTH CENTRAL
AND NORTHEAST KANSAS.

In the hours before

Local storm report, Apr 5, 9:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
907 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             5 NNW MARYSVILLE        39.91N 96.67W
04/05/2010  E1.00 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 5, 9:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
911 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             3 W OKETO               39.96N 96.66W
04/05/2010  M1.00 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 5, 9:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
914 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HAIL             HANOVER                 39.89N 96.88W
04/05/2010  E1.00 INCH       WASHINGTON         KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 5, 9:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
915 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             1 E BREMEN              39.90N 96.77W
04/05/2010  E1.00 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 5, 9:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
917 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             5 SSE MARYSVILLE        39.77N 96.62W
04/05/2010  E0.88 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 5, 9:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
918 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             1 E BREMEN              39.90N 96.77W
04/05/2010  E1.00 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:31 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington29 min
Apr 5, 7:43 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha18 min
Apr 5, 7:53 PM CDTSevere Thunderstorm WarningTOPMarshall37 min
Apr 5, 8:08 PM CDTSevere Thunderstorm WarningTOPWashington52 min
Apr 5, 8:26 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington34 min
Apr 5, 8:44 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington31 min
Apr 5, 8:58 PM CDTTornado WarningTOPWashington32 min
Apr 5, 9:13 PM CDTSevere Thunderstorm WarningTOPMarshall17 min
Apr 5, 9:38 PM CDTSevere Thunderstorm WarningTOPMarshall11 min
Apr 6, 2:38 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Osage, Wabaunsee37 min
Apr 6, 3:04 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee, Wabaunsee41 min
Apr 6, 3:14 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Osage, Wabaunsee46 min
Apr 6, 3:43 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee, Wabaunsee47 min
Apr 6, 3:47 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Lyon, Osage43 min
Apr 6, 4:09 PM CDTAreal Flood AdvisoryTOPLyon111 min
Apr 6, 4:24 PM CDTAreal Flood AdvisoryTOPDouglas81 min
Apr 6, 4:28 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson22 min
Apr 6, 4:52 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Lyon, Osage, Shawnee38 min
Apr 6, 5:29 PM CDTAreal Flood AdvisoryTOPLyon2 hr
Apr 6, 6:41 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon49 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.